MAUDE Adverse Event Report: AV-TEMECULA-CT ARMADA 35 PTA CATHETER; PERIPHERAL DILATATION CATHETER

AV-TEMECULA-CT ARMADA 35 PTA CATHETER; PERIPHERAL DILATATION CATHETER
Catalog Number B2050-040
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/23/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Evaluation summary: visual, dimensional and functional analysis was performed on the returned device.The reported deflation issue was not confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history did not indicate a lot specific product issue.The investigation was unable to determine a conclusive cause for the reported deflation difficulty.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported the procedure was to treat a lesion in the mid superficial femoral artery.The 5mm/40mm armada 35 balloon dilatation catheter was advanced to the target lesion and the device was inflated once to 18 atmospheres without issue.Balloon deflation was slow, negative was held for 90 seconds to deflate the device.The balloon ultimately deflated and was withdrawn without resistance.At this point, the procedure was complete and no additional device was required.There were no adverse patient effects and no clinically significant delay during the procedure.No additional information was provided.

Brand Name
ARMADA 35 PTA CATHETER
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6428767
Report Number2024168-2017-02444
Device Sequence Number16150499
Product Code LIT
UDI-Device Identifier08717648155178
UDI-Public(01)08717648155178(17)200331(10)61026G1
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K111899
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2020
Device Catalogue NumberB2050-040
Device Lot Number61026G1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/15/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2017
Initial Report FDA Received Date03/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1